# SDR N6WA20110920

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,803 hours, 10,875 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Door Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE ILLIMINATED WITH MAIN CABIN DOOR CLOSED AND LOCKED.   REMOVED, CLEANED DOOR HARNESS CONNECTOR, RESECURED SAME.  OPS CHECKED OF DOOR WARNING SYS GOOD IAW AMM 52-70-04.
